Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 369, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 26, 2011, 4:31 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 4:31 PM CDT (21:31 UTC)
- Expired
- May 26, 2011, 5:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Forrest County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:05 PM CDT | HAIL 1 | Mclaurin, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3259 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
312
WUUS54 KJAN 262131
SVRJAN
MSC035-073-262230-
/O.NEW.KJAN.SV.W.0369.110526T2131Z-110526T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 530 PM CDT
* AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LUMBERTON MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PURVIS...ROCK HILL...MAXIE...BROOKLYN AND MCLAURIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
3102 8951 3102 8955 3107 8958 3115 8945
3127 8913 3102 8914 3100 8913 3096 8913
3093 8934
TIME...MOT...LOC 2131Z 246DEG 37KT 3103 8944
$$
BYB2 follow-up statements
396
WWUS54 KJAN 262155
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT THU MAY 26 2011
MSC073-262205-
/O.CAN.KJAN.SV.W.0369.000000T0000Z-110526T2230Z/
LAMAR MS-
455 PM CDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
LAT...LON 3093 8934 3100 8934 3101 8935 3102 8934
3119 8935 3127 8913 3102 8914 3100 8913
3096 8913
TIME...MOT...LOC 2155Z 243DEG 33KT 3110 8924
$$
MSC035-262230-
/O.CON.KJAN.SV.W.0369.000000T0000Z-110526T2230Z/
FORREST MS-
455 PM CDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN FORREST COUNTY...
AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCK
HILL MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROOKLYN AND MCLAURIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3093 8934 3100 8934 3101 8935 3102 8934
3119 8935 3127 8913 3102 8914 3100 8913
3096 8913
TIME...MOT...LOC 2155Z 243DEG 33KT 3110 8924
$$
BYB579
WWUS54 KJAN 262215
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT THU MAY 26 2011
MSC035-262225-
/O.CAN.KJAN.SV.W.0369.000000T0000Z-110526T2230Z/
FORREST MS-
515 PM CDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORREST COUNTY IS
CANCELLED...
THE PREVIOUSLY WARNED STORM HAS MOVED OUT OF THE COUNTY.
LAT...LON 3093 8934 3100 8934 3101 8935 3102 8934
3119 8935 3127 8913 3102 8914 3100 8913
3096 8913
TIME...MOT...LOC 2215Z 246DEG 37KT 3121 8896
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:50 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 26, 2:50 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 250 PM CDT THU MAY 26 2011 .DISCUSSION...MAIN FORECAST CHALLENGE THIS PACKAGE IS IN THE NEXT FEW HOURS IN TIMING THE DEPARTURE OF CURRENT CONVECTION OVER SE ZONES. AS EXPECTED...CONVECTION HAS INCREASED IN COVERAGE AND INTENSITY THROUGH THE AFTERNOON WITH A FEW SEVERE STORMS WITH HAIL UP THE SIZE OF GOLF BALLS. EXPECT THIS ACTIVITY TO CONTINUE TO GRADUALLY SHIFT EAST AND SLOWLY DECREASE IN INTENSITY AFTER 21-22Z BASED ON HRRR MODEL. BASED ON RUC TIMING OF FRONTAL PASSAGE HAVE KEPT SOME SLIGHT CHANCE POPS IN THE SE FOR THE FIRST FEW HOURS OF THE EVENING FORECAST...AND THEN DRIED THINGS OUT. LOWER DEWPOINTS ARE MOVING INTO WESTERN ZONES IN THE WAKE OF THE FRONT...AND EXPECT A MUCH COOLER NIGHT THAN WHAT WE HAVE SEEN THE LAST FEW DAYS WITH OVERNIGHT LOWS IN THE 50S. BEYOND TONIGHT...A MAJOR...RAPID PATTERN CHANGE FOR THE CONUS WILL TAKE PLACE AND DOMINATE THE WEATHER FOR THE NEXT 10 DAYS...AT LEAST. A PERSISTENT DEEP UPPER TROUGH IS FORECAST TO FORM ALONG THE WEST COAST OF NOAM. DOWNSTREAM FROM THIS...AN UNSEASONABLY LARGE AND STRONG UPPER LEVEL RIDGE IS FORECAST TO DOMINATE MUCH OF THE CONUS. THE ASSOCIATED CENTER OF A STRONG UPPER ANTICYCLONE SHOULD BECOME CENTERED IN THE VICINITY OF THE UPPER OHIO VALLEY BY EARLY NEXT WEEK WITH 500 MB HEIGHTS APPROACHING 600 DM. THIS WILL RESULT IN A DRY AND UNSEASONABLY HOT PATTERN FOR MUCH OF THE SOUTHEASTERN THIRD OF THE CONUS...INCLUDING MS...FOR THE FORSEEABLE FUTURE. WARMING TREND WILL START FRI...AND MODELS SHOW LOW LEVEL TEMPERATURES REACHING AN INITIAL PEAK...WITH 850 MB TEMPS IN THE LOWER 20S CELSIUS...THIS WEEKEND. THIS SHOULD PUSH MAX TEMPS WELL INTO THE 90S FOR THE WEEKEND. DEEP MIXING AND ONLY WEAK RETURN FLOW SHOULD KEEP HUMIDITY VALUES RELATIVELY LOW THROUGH THE WEEKEND WITH ECMWF GENERALLY SHOWING SFC DEWPOINTS IN THE 50S. THIS SHOULD ALSO ALLOW NIGHTS TO BE RELATIVELY PLEASANT WITH MINS IN THE 60S. OVERALL EXPECT THAT MODELS WILL STRUGGLE WITH HOW MUCH MIXING AND DRYING WILL OCCUR DUE TO THE FACT THAT MUCH OF THE AREA HAS SEEN VERY LITTLE RAIN OVER THE LAST FOUR WEEKS IN COMPARISON TO NORMAL. LONGER TERM MUCH OF THE AREA IS 6 TO 14 INCHES BELOW NORMAL FOR THE YEAR...WHICH IS ONLY ABOUT 30 TO 60 PCT OF NORMAL RAINFALL. THIS WILL LIKELY RESULT IN LARGER DIURNAL RANGES THAN SHOWN IN THE MODELS. BASED ON THIS HAVE RAISED TEMPERATURES A FEW DEGS FOR MAXES AND LOWERED A FEW DEGS FOR MINS...ESPECIALLY THIS WEEKEND AND MIDDLE OF NEXT WEEK WHEN MODELS SHOW THE HIGHEST LOW LEVEL TEMPS. /GERARD/ && .AVIATION...STRONG TO SEVERE THUNDERSTORMS CURRENTLY EXIST ALONG AND AHEAD OF A SLOW MOVING COLD FRONT ACROSS EAST AND SOUTHEAST MISSISSIPPI. HALF-DOLLAR SIZED HAIL AND DAMAGAING WINDS OF 60 MPH ARE POSSIBLE. KPIB...KHBG...KMEI...KNMM COULD EXPEREINCE BRIEF MVFR TO IFR CONDITONS IN VICNINITY OF THUNDERSTORMS WITH LOW VIS/CIGS. FRONT WILL SLOWLY CLEAR SOUTHEAST MS THE EARLY EVENING...ENDING THE STRONG TO SEVERE WEATHER RISK. ELSEWHERE...VFR CONDITOONS WERE NOTED WITH BKN TO SCT 3.5-5 KFT STRATOCUMULUS DECK PIVOTING AROUND FROM THE NORTHWEST. DRIER AIR WILL BE MIXING IN ACROSS WESTERN AND CENTRAL LOCATIONS....PAIRED WITH COOLING AIRMASS AT SUNSET...WILL AID IN DISSIPATION OF CLOUD DECK BY LATE THIS EVENING. THIS WILL LEAD TO CLEAR SKIES AND VFR CONDITIONS FRIDAY./ALLEN/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AG/JA
Hazardous weather outlook, May 26, 3:41 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 341 PM CDT THU MAY 26 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>051-053>056- 059>063-272045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 341 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ052-057-058-064>066-072>074-272045- LAUDERDALE-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 341 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS EXTREME SOUTHEAST MISSISSIPPI ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. THIS COLD FRONT WILL CLEAR THE REGION LATE THIS EVENING AND THUS ENDING ALL STRONG TO SEVERE THUNDERSTORM RISK. DRIER AND WARMER CONDITIONS ARE EXPECTED THIS WEEKEND AND NEXT WEEK. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, May 26, 2:01 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT THU MAY 26 2011 MSZ056-057-065-066-262000- COVINGTON MS-JONES MS-SMITH MS-JASPER MS- 201 PM CDT THU MAY 26 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTH OF STRINGER TO 11 MILES SOUTHWEST OF TAYLORSVILLE AT 201 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHERN JASPER...SOUTHEASTERN SMITH...NORTHERN JONES AND NORTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3154 8895 3169 8963 3199 8926 3190 8891 TIME...MOT...LOC 1901Z 275DEG 16KT 3192 8923 3171 8952 DL
Special weather statement, May 26, 2:07 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT THU MAY 26 2011
MSZ066-073-074-261935-
JONES MS-FORREST MS-LAMAR MS-
207 PM CDT THU MAY 26 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF WEST HATTIESBURG
AT 207 PM CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN LAMAR...NORTHERN FORREST AND SOUTH CENTRAL JONES
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3112 8952 3128 8962 3149 8923 3133 8912
3128 8913
TIME...MOT...LOC 1907Z 243DEG 22KT 3123 8948
JASpecial weather statement, May 26, 2:34 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT THU MAY 26 2011
MSZ072>074-262035-
FORREST MS-LAMAR MS-MARION MS-
234 PM CDT THU MAY 26 2011
...STRONG THUNDERSTORMS MOVING ACROSS THE PINE BELT REGION...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES JUST
SOUTH OF COLUMBIA AT 233 PM CDT...MOVING EAST AT 25 MPH. ANOTHER
STRONG THUNDERSTORM WAS TRACKING ACROSS THE CITIES OF HATTIESBURG
AND PETAL...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN MARION...LAMAR AND FORREST COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3107 8985 3107 8991 3108 8992 3110 8992
3112 8995 3137 8997 3143 8915 3105 8915
3105 8984
TIME...MOT...LOC 1933Z 272DEG 23KT 3118 8978
DLLocal storm report, May 26, 3:23 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO 2 N PORTLAND 33.27N 91.51W
05/25/2011 F2 ASHLEY AR NWS STORM SURVEY
TORNADO MOVED TO 6 NE PORTLAND. 6.25 MILE LENGTH AND 0.2
MILE MAX WIDTH. 10 POWER POLES SNAPPED...SEVERAL
OVERTURNED IRRIGATION PIVOTS...MINOR DAMAGE TO SEVERAL
ROOFS OF HOMES...DESTROYED CARPORT...TIN OFF NUMEROUS
OUTBUILDINGS...NUMEROUS TREES SNAPPED AND UPROOTED.
&&
GERARDSpecial weather statement, May 26, 3:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT THU MAY 26 2011
MSZ039-046-262115-
KEMPER MS-NOXUBEE MS-
347 PM CDT THU MAY 26 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 3 MILES NORTHWEST OF PORTERVILLE AT
347
PM CDT...MOVING NORTHEAST AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EXTREME SOUTHEASTERN NOXUBEE AND EASTERN KEMPER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3294 8834 3289 8834 3283 8835 3282 8836
3268 8837 3260 8851 3275 8864 3296 8834
3295 8833
TIME...MOT...LOC 2047Z 233DEG 22KT 3273 8848
BYBSpecial weather statement, May 26, 4:21 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT THU MAY 26 2011
MSZ073-074-262205-
FORREST MS-LAMAR MS-
421 PM CDT THU MAY 26 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTHWEST OF LUMBERTON AT
421 PM CDT...MOVING EAST AT 40 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN LAMAR AND SOUTHERN FORREST COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
3102 8951 3102 8954 3100 8955 3101 8965
3103 8965 3121 8914 3097 8913 3092 8934
TIME...MOT...LOC 2121Z 250DEG 37KT 3096 8954
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 54 min |
| May 25, 7:14 PM CDT | Tornado Warning | JAN | Bolivar | 61 min |
| May 25, 7:38 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 52 min |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 61 min |
| May 25, 8:29 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 28 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 60 min |
| May 25, 8:55 PM CDT | Tornado Warning | JAN | Washington | 51 min |
| May 25, 9:00 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 32 min |
| May 25, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| May 25, 9:27 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 60 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Sunflower | 54 min |
| May 25, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 21 min |
| May 25, 9:52 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 23 min |
| May 25, 9:53 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 22 min |
| May 25, 10:02 PM CDT | Flash Flood Warning | JAN | Grenada | 79 min |
| May 25, 10:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Clay, Montgomery, Oktibbeha, Webster | 66 min |
| May 25, 10:18 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 42 min |
| May 25, 10:21 PM CDT | Tornado Warning | JAN | Carroll | 24 min |
| May 25, 11:26 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 59 min |
| May 26, 12:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| May 26, 12:37 AM CDT | Special Weather Statement | JAN | Oktibbeha | 18 min |
| May 26, 12:56 AM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 29 min |
| May 26, 1:44 AM CDT | Special Weather Statement | JAN | Leflore | 31 min |
| May 26, 2:01 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 26, 2:19 AM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| May 26, 2:46 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 26, 4:29 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| May 26, 11:45 AM CDT | Special Weather Statement | JAN | Lamar | 60 min |
| May 26, 11:50 AM CDT | Special Weather Statement | JAN | Jones | 45 min |
| May 26, 12:01 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| May 26, 12:08 PM CDT | Special Weather Statement | JAN | Simpson, Smith | 32 min |
| May 26, 12:32 PM CDT | Special Weather Statement | JAN | Jones | 28 min |
| May 26, 12:55 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 60 min |
| May 26, 1:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 47 min |
| May 26, 1:18 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 46 min |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| May 26, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 51 min |
| May 26, 2:01 PM CDT | Special Weather Statement | JAN | Jones | 59 min |
| May 26, 2:07 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 45 min |
| May 26, 2:34 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 61 min |
| May 26, 3:47 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| May 26, 4:21 PM CDT | Special Weather Statement | JAN | Lamar | 44 min |
| May 26, 6:17 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| May 26, 6:31 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.